MAUDE Adverse Event Report: RESMED PTY LTD ASTRAL 100 - AMER; CONTINUOUS, VENTILATOR, HOME USE

RESMED PTY LTD ASTRAL 100 - AMER; CONTINUOUS, VENTILATOR, HOME USE
Model Number 27001
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to resmed that an astral device alarmed when plugged in and did not power on.There was no harm or serious injury reported as a result of this incident.
 
Additional Manufacturer Narrative
The astral device was not returned to resmed.Evaluation confirmed the reported complaint and identified intermittent power.The main circuit board was replaced to address the issue.The device was serviced and fully tested before it returns to the customer.Resmed reference#: case-(b)(4).

Brand Name
ASTRAL 100 - AMER
Common Device Name
CONTINUOUS, VENTILATOR, HOME USE
Manufacturer (Section D)
RESMED PTY LTD
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS  2153
MDR Report Key25178451
Report Number3007573469-2026-01184
Device Sequence Number10702917
Product Code NOU
UDI-Device Identifier00619498270019
UDI-Public(01)00619498270019(11)250625(10)1908922
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/14/2026
Report Date (Section F) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number27001
Device Catalogue Number27001
Device Lot Number1908922
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/17/2026
Device Age9 MO
Date Report to Manufacturer05/14/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA05/14/2026